Doctor insights on:
Cymbalta Causing Body Aches
Not likely: Less than 2% of those studied with Cymbalta (duloxetine) complained of body aches. This was similar to placebo. I tell my patients that all meds cause side effects and if the only thing new in your life is the addition of Cymbalta (duloxetine) than that be the the culprit. Many side effects we cease if you continue the medication. You should discuss this with your doctor. ...Read more
After DRESS syndrome felt due to a spinal orthopedic implant, the implant was removed but the patient developed body aches, electrical sensation.....?
Cobalt Chrome Allergy: This is a difficult situation as removal of the implants does not mean that all of the cobalt has been removed. I am aware of two types of facet replacement and both utilize metal on metal technology that will result in metal and ionic debris that can still persist after the implants have been removed. Given the severity of your symptoms, small amounts of retained cobalt in scar tissue around the implants is likely the source of continued symptoms and there are no reliable methods to eradicate any remaining metal deposits. The lateral thigh symptoms are consistent with compression of the lateral femoral cutaneous nerves and the most common cause is from positioning during lumbar surgery in the prone position. ...Read moreSee 5 more doctor answers
Have any of you doctors found success in patients using cymbalta (duloxetine) for arthritis and body pain (lower back and generalized pain) I have had oa/ra and generalized body pain (probably including fibro) for over 10 years. Is there hope?
Fierce stomach pains/aches normal with cymbalta (duloxetine)? Seems to get worse the longer i'm on it, not better. Been about 6months now. 60mg once a day.
How can I solve my stomach aches and frequent urinating problems when cymbalta (duloxetine) wears off?
Taper slowly.: Your question is not clear. If you are stopping Cymbalta (duloxetine) and have these problems then a long slow taper over 4-6 weeks is necessary for some folks. If you are taking the medication regularly tehn the half-life of the medication is long enough not to be the cause and further evaluation needs to be undertaken. ...Read more
I have chronic heath aches. One everyday a migraine once a week. I have tried everything from tramadol to cymbalta and topamax (topiramate). I don't know what to do! my doctor doesn't listen?
Headaches?: Well, i'd start with a doctor that's old-fashioned and sits down, and listens to your every word... Then, asks intelligent, probing questions and only after getting a complete, thorough history, performs a good physical exam and gathers whatever lab studies deemed necessary. Too many doctors are rushed, and don't get the whole story. At the very least, they should hear you out, for starters... ...Read moreSee 2 more doctor answers
Using cymbalta (duloxetine) and lamotrigine for 6 months and noticed hair thinning, headaches, muscle aches and horrible nausea. Is this normal and will it last?
Unusual: You seem to have unusually strong adverse reactions to these medications. Generally side effects diminish over days to weeks, not usually months. I would suggest you talk to your doctor. I wonder if something else could be going on... ...Read more